REGISTER TODAY!    

Click the link above, visit http://msevents.microsoft.com/CUI/EventDetail.aspx?EventID=1032438197&Culture=en-US OR call 1-877-673-8368 and reference event ID 1032438197

         

Event Date: January 28, 2010

 

Registration: 8:30

 

Event Time: 9:00 – 16:00

 

Event Location:
DSHS Headquarters, (OB2), Auditorium
1115 Washington St. SE, Lower Level 
Olympia, WA 98504
(360) 902-8400

 

About the Conference

We invite you to join us for a day of developer-oriented technical sessions, featuring the Microsoft Windows 7, Windows Azure and SQL Azure, Windows Communication Foundation and Unified Communications. These exciting technologies enable entirely new types of applications to be built in record time. Windows 7 enables developers to create distinctive and intuitive applications that significantly enhance discoverability, usability, and sheer enjoyment. New methods of desktop integration put application functionality right at the user's fingertips, and Windows Explorer and Libraries provide easy access to high-value information. The session on Windows 7 will provide a high level overview of how .NET developers can take advantage of new features in Windows 7 using the Windows® API Code Pack for Microsoft® .NET Framework. The next presentation will focus on SQL Azure, a cloud-based relational database service built on SQL Server® technologies. It provides a highly available, scalable, multi-tenant database service hosted by Microsoft in the cloud. SQL Azure Database helps to ease provisioning and deployment of multiple databases. Developers do not have to install, setup, patch or manage any software. High availability and fault tolerance is built-in and no physical administration is required. SQL Azure Database can help reduce costs by integrating with existing toolsets and providing symmetry with on-premises and cloud databases. This presentation will explore the key features of SQL Azure and discuss how you can take advantage of its capabilities while leveraging Cloud Computing.

 

The afternoon session begins with a presentation on the Windows Communication Foundation WCF (ADO.NET) Data Services framework which consists of a combination of patterns and libraries that enable the creation and consumption of data services for the web.  The goal of the WCF Data Services framework is to facilitate the creation of flexible data services that are naturally integrated with the web. As such, WCF Data Services use URIs to point to pieces of data and simple, well-known formats to represent that data, such as JSON and ATOM (XML-based feed format). This results in the data service being surfaced as a REST-style resource collection that is addressable with URIs and that agents can interact with using standard HTTP verbs such as GET, POST, PUT or DELETE. This talk will discuss the key elements of the WCF Data Services framework at a high level and the motivation behind its design.

The final session of the day features Microsoft Unified Communications, an extensible architecture which enables building integrated client solutions, as well as providing innovation on the back end in the form of business process initiated communication from machine to humans. This function has traditionally required significant human heuristics and labor.  This presentation will showcase the capabilities built into the Microsoft Unified Communication Platform.

 

The day’s sessions will target Developers, Architects and Web designers, be very much demonstration oriented, and will be delivered by seasoned developers with experience in Government and Public Sector. Seize this opportunity to immerse yourself amidst these exciting new technologies!

 

Who Should Attend

Developers, Architects, Web Designers and technical managers who wish to get an early look at the next advancement in Software Development. 

 

The Agenda

Time

Session

Duration

Presenter

8:30 – 9:00

Registration

9:00 – 10:30

Introduction to SQL Azure

90 minutes

Joel Reyes

10:30 – 10:45

Break

15 minutes

10:45 – 12:00

Developing for Windows 7 using the .NET Framework

75 minutes

Mithun Dhar

12:00 – 1:00

Lunch

60 Minutes

1:00 – 2:30

Overview of Windows Communication Foundation Data Services

90 Minutes

Joel Reyes

2:30 – 2:45

Break

15 Minutes

2:45 – 4:00

Introduction to Microsoft Unified Communication for Developers

75 Minutes

Mithun Dhar